I had Botox 5 months ago for crow's feet with terrible results (strange smile/new wrinkles under eyes). I work on camera and was very depressed so I had Thermage under my eyes to correct the wrinkles and bags from Botox. Now I have darkness/ lines that go from my eyes towards my cheeks. I have no self-confidence left and was wondering if there is any way to correct these mistakes. I do have Body Dysmorphic Disorder, but I don't think it is my disorder because people have said I look older.
Series of Mistakes in Eye Region - 38 Year-old Woman
Doctor Answers (4)
Botox usually lasts for about four months but may last longer in some indivduals. Be patient to allow it to resolve.
Allow Botulinum Toxin (Dysport and Botox) effect to wear off
AT this point I would allow the Botulinum Toxin (Dysport and Botox) effect to wear off. This will take about 4-6 months and I would re-assess your condition and needs at that time. You could make things even worse if you persist.
BOTOX will go away after 5 months or so
BOTOX will go away after 5 months or so. Thermage around the eyes can take up to 6-8 months to get the full result. I think you have to be patient and let the BOTOX dissolve. There are also laser treatments for crow’s feet.
You might also like...
Botox and crows feet
Your doctor probably did not treat the cheek muscles and although this might make less lines in the lower eyelid, it produces a weakness of the lips so it is avoided. When the crows feet start to look better, the under eyelid lines can look worse as the smile muscle compensates for the lack of contraction of the crow's feet. If you just had thermage, you might give it six months for full effect. Laser resurfacing can produce no improvement if the tesion on the skin is the same.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.